# SDR 95UAL900025

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Engine: Pwa JT9D7R4D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Nut
- Part number: BACN10HR5
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Boeing, BACB30MT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, A DETAILED INSPECTION OF THE .3125 INCH PLUS DIAMETER FASTENERS COMMON TO THE AFT PRESSURE BULKHEAD ATTACH RING, LOCATED BETWEEN STRINGER END FITTINGS, WAS ACCOMPLISHED.  THIS INSPECTION REVEALED AT LEAST 70 CRACKED NUTS. FURTHER INSPECTION FOUND AT LEAST 65 PERCENT OF THE STRINGER END FITTINGS HAD VARIOUS LEVELS OF CORROSION ON THE TENSION BOLTS.  ALL OF THE .3125 INCH SHEAR BOLTS WERE REPLACED AS WELL AS ANY CORRODED .3125 INCH SHEAR BOLTS.  ALL STRINGER END FITTING BOLTS AND ATTACH HARDWARE WERE REPLACED EXCEPT BETWEEN STR 4L AND STR 4R.
